Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 34, Pages 2177-2191

Ricci and Bianchi identities for h-normal Γ-linear connections on J1(T,M)

Lamaitei Street, Nr. 66, Building 93, Sc. G, Et. II, Ap. 10, Brasov BV 2200, Romania

Received 14 March 2001; Revised 1 November 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mircea Neagu, “Ricci and Bianchi identities for -normal -linear connections on ,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 34, pp. 2177-2191, 2003.